# SDR A6WA202201058050

- Difficulty date: January 2, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,996 hours, 38,708 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RECIEVED R COWL ANTI ICE MESSAGE. C/W QRH AND MESSAGE CLEARED.  ***AIRCRAFT REMOVED FROM SERVICE***  C/W OPERATIONAL CHECK OF RH COWL ANTI ICE SYSTEM IAW 32-20-00 AC OK FOR SERVICE. FOUND RH TURKEY POPPER OUT. REF 218827/2 FOR MEL R&R RT ENGINE TURKEY POPPER IAW AMM 30-22. REMOVED PLACARD AND REMOVED FROM MEL. OPS CHECK GOOD.
